# SDR SWAA2021042340950

- Difficulty date: January 9, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 20,801 hours, 9,225 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PNAEL 140 BF CORRODED ALONG L/H AND R/H OUTBOARD EDGES. / REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1. ORIGINAL THICKNESS .071 REMOVED. .016 REMAINING THICKNESS .055 AT STA 747 AND LBL 22. REPLACED WITH NEW PANEL FROM STOCK. PANEL INSTALLED ON SA-M 565S. P/N 453A2610-32
